Computable absolutely Pisot normal numbers

Manfred Madritsch, A.~M. Scheerer, R. Tichy

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)7-29
JournalActa Arithmetica
Volume184
DOIs
Publication statusPublished - 2018

Cite this

Computable absolutely Pisot normal numbers. / Madritsch, Manfred; Scheerer, A.~M.; Tichy, R.

In: Acta Arithmetica, Vol. 184, 2018, p. 7-29.

Research output: Contribution to journalArticleResearchpeer-review

Madritsch, Manfred ; Scheerer, A.~M. ; Tichy, R. / Computable absolutely Pisot normal numbers. In: Acta Arithmetica. 2018 ; Vol. 184. pp. 7-29.
@article{d9e0fc92a09d42388d1396a5e5e8361b,
title = "Computable absolutely Pisot normal numbers",
author = "Manfred Madritsch and A.~M. Scheerer and R. Tichy",
note = "Submitted",
year = "2018",
doi = "10.4064/aa8661-8-2017",
language = "English",
volume = "184",
pages = "7--29",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",

}

TY - JOUR

T1 - Computable absolutely Pisot normal numbers

AU - Madritsch, Manfred

AU - Scheerer, A.~M.

AU - Tichy, R.

N1 - Submitted

PY - 2018

Y1 - 2018

U2 - 10.4064/aa8661-8-2017

DO - 10.4064/aa8661-8-2017

M3 - Article

VL - 184

SP - 7

EP - 29

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

ER -